Alxander - I think you are onto something. My son doesn't take Biaxin but he does take a drug out of the macrolide class - Azithromycin. A search on Azithromycin did show a side effect being a change in taste and on some websites referencing a metallic taste. The phenomena is called Dysgeusia.
Girlie - Yep. He goes to Dr. J, too. All four of us do and we all go back in early Jan. Fingers crossed we all move onto Bart.
Lymelearner - sorry you have experienced the sensation, too. Why can't it taste like glazed donuts instead?
Do you think you'll be doing a 'regular' bart treatment...or the one I'm on with persisters?
I guess it depends on a few things - ie maybe how long you were infected before treatment, how you are now - how you've responded to treatment thus far.....and if you need to do the more risky persistent drugs...
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi